# SDR AUS20030503

- Difficulty date: February 5, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448973
- Condition: Faulty
- Location: Engine
- Part time: 4,116 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE POWER FLUCTUATIONS. SUSPECT FAULTY FCU.
